# SDR N6WA2025040402

- Difficulty date: April 3, 2025
- Submitted: April 5, 2025
- Operation: Air carrier
- Aircraft: N565GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10087
- Aircraft time: 42,704 hours, 32,205 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027614400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH OTBD FLOOR SEAT RAIL FROM FS437 TO FS364. REMOVED, FABRICATED AND INSTALLED NEW LH OTBD SEAT RAIL AT FS437 TO FS364 IAW CRJ SRM 51-40-11 AND CRJ AMM 53-00-49
